# SDR V0XD20181126001

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R3180111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT GAS SPRING BEAM CRACKED.  CORRECTIVE ACTION: REMOVED AND REPLACED AFT GAS SPRING BEAM (PN:601R318011-1) IAW CRJ 700 SRM 51-42-06 AND 51-40-11.
